Periodic Points and Topological Restriction Homology

Cary Malkiewich, Kate Ponto

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We answer in the affirmative two conjectures made by Klein and Williams. First, in a range of dimensions, the equivariant Reidemeister trace defines a complete obstruction to removing n-periodic points from a self-map f. Second, this obstruction defines a class in topological restriction homology. We prove these results using duality and trace for bicategories. This allows for immediate generalizations, including a corresponding theorem for the fiberwise Reidemeister trace.

Original languageEnglish
Pages (from-to)2401-2459
Number of pages59
JournalInternational Mathematics Research Notices
Volume2022
Issue number4
DOIs
StatePublished - Feb 1 2022

Bibliographical note

Publisher Copyright:
© 2020 The Author(s) 2018. Published by Oxford University Press. All rights reserved. For permissions, please e-mail: journals.permission@oup.com.

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Periodic Points and Topological Restriction Homology'. Together they form a unique fingerprint.

Cite this